MAUDE Adverse Event Report: SMITH & NEPHEW, INC. Q-FIX KNTLS ASA 1.8MM W/1 MT SUT BL; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE

SMITH & NEPHEW, INC. Q-FIX KNTLS ASA 1.8MM W/1 MT SUT BL; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Catalog Number 72205884
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Perforation (2001)
Date of Event 04/29/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that, during a shoulder stabilization surgery, after the insertion site was cleared of all debris, when tightening, one (1) q-fix knotless all-suture anchor came out from the patient.The procedure was resumed, without any delay, using an equivalent s+n back-up.The back-up device was used in an additional hole.There was a void left in the patient.No further complications were reported.
 
Additional Manufacturer Narrative
Internal reference: (b)(4).This complaint was opened by smith+nephew to document a product problem associated with a smith+nephew device.The reported problem relates to known inherent device and/or procedural risks that are appropriately documented in our risk files.Smith+nephew will continue to monitor trends in accordance with our post-market surveillance process and take necessary action as required if anticipated severity and/or occurrence rates are exceeded.Smith+nephew has no reason to suspect that the product failed to meet any specifications at the time of manufacture.Based on our review of all currently available information, we are unable to identify a definitive root cause.However, as the use of our product cannot be excluded as a potential cause or contributory factor to the reported issue, we are conservatively submitting this report in accordance with applicable regulations.If additional investigative findings or information becomes available that alters the conclusions of this report, a follow-up report will be submitted as required.

Brand Name
Q-FIX KNTLS ASA 1.8MM W/1 MT SUT BL
Common Device Name
FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
SMITH & NEPHEW, INC.
130 forbes blvd.
mansfield MA 02048
Manufacturer (Section G)
SMITH & NEPHEW, INC.
130 forbes blvd.
mansfield MA 02048
Manufacturer Contact
holly topping
1450 brooks rd.
memphis, TN 38116
5123913905
MDR Report Key25616976
Report Number1219602-2026-01936
Device Sequence Number10194482
Product Code MBI
UDI-Device Identifier00885556901700
UDI-Public885556901700
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K241435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number72205884
Device Lot Number2210116
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/29/2026
Initial Report FDA Received Date06/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/21/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown